# SDR AALA202104079002

- Difficulty date: March 11, 2021
- Submitted: April 7, 2021
- Operation: Air carrier
- Aircraft: N135NN
- Make and model: Airbus A321-231
- Aircraft serial: 6520
- Aircraft time: 18,961 hours, 6,499 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D53471124203
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK FOUND ON SHEAR PLATE LOCATED BETWEEN FR 69 TO FR 70 STR 23R, LENGTH OF CRACK 0.875 INCHES. REPLACED SHEAR PLATE LOCATED BETWEEN FR 69 TO FR 70 STR 23R PER SRM 51-42-11-801.
